MathSciNet Relay Station
MathSciNet bibliographic data
MR514081 (80d:20015) 20C20 (17B15)
Humphreys, J. E.; Jantzen, J. C. Blocks and indecomposable modules for semisimple algebraic groups. J. Algebra 54 (1978), no. 2, 494–503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement